Translator Disclaimer
2019 Representing the deformation $\infty$–groupoid
Daniel Robert-Nicoud
Algebr. Geom. Topol. 19(3): 1453-1476 (2019). DOI: 10.2140/agt.2019.19.1453

Abstract

Our goal is to introduce a smaller, but equivalent version of the deformation –groupoid associated to a homotopy Lie algebra. In the case of differential graded Lie algebras, we represent it by a universal cosimplicial object.

Citation

Download Citation

Daniel Robert-Nicoud. "Representing the deformation $\infty$–groupoid." Algebr. Geom. Topol. 19 (3) 1453 - 1476, 2019. https://doi.org/10.2140/agt.2019.19.1453

Information

Received: 30 March 2018; Revised: 6 September 2018; Accepted: 25 September 2018; Published: 2019
First available in Project Euclid: 29 May 2019

zbMATH: 07142603
MathSciNet: MR3954288
Digital Object Identifier: 10.2140/agt.2019.19.1453

Subjects:
Primary: 17B55
Secondary: 18G55, 55U10

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.19 • No. 3 • 2019
MSP
Back to Top